Seeking expert counseling is a sign of strength. A personal relationship with a caring professional is proven clinically effective.
I believe that I can help.
There are several reason that you are having ED problems.
High blood pressure could be a cause, and if you are taking a blood pressure pill it could affect your sexual function.
Buspirone is known to have sexual side effects and disturbs sexual function in some users, including delayed ejaculation and erectile dysfunction.
Finally, heavy users of pornography find that it can interfere with their real sex life.
It is making you more nervous about having sex.
You are already prone to anxiety, for that is what buspirone is for - and not a sleep aid.
What is happening to you when you have sex and then cannot perform properly is that you become so anxious that you have a panic attack which is characterized by your heart pumping so quickly (tachycadia) that it feels as if it is going to burst. This is a panic attack.
Your doctor should rethink your medication and perhaps switch you to from buspirone to buproprion (Wellbutrin) which can control your anxiety without causing additional sexual problems.
Your doctor may even consider giving you a beta blocker known as propranolol, or an antianxiety medication known as alprazolam.
Speak to your doctor about these suggestions.
I have given you some excellent suggestions and I recommend that you follow up on them.
Elliott, MAE, LPCC, NCC, CCMHC
Please remember to give me positive feedback for my effort and concern.
I can have an erection virtually any time i want to. except when i really need it. I dont think its physical problem. however, during these periods, my heart beats fast like its going to burst out, and chest pain.
if these episodes are truely panic attacks, what is the best medication and how should i take it and much should i take it?
out the 3 possible treatments, which woud be more successful?
bupropion taken daily?
alprazolam taken before sex?
or propanol taken before sex?
do you have any suggestions on self help?
do you think i should go cold turkey on porn?
do you think i should stop excessive masturbating? if so, in your opinion, how often should i masturbate?
Porn is America's numbe one addiction andis destroying marriages and relationships, perhaps by design.
Try to be part of the solution and not part of the problem anyo more.
The book will tell you how.
May God grant you strength.
looks like my anxiety is manifesting into my test taking abilities. I had previously taken a standardized test for graduate school. I did moderate, however, it wasn't enough for admission. so I decided to take it again.
on my practice tests, I was receiving great scores.
however, on the actual test day of my second exam I felt anxious and couldn't concentrate on the test. instead of scoring better, I scored lower than I ever had. I attribute this because of anxiety.
what medication would you recommend for this? I don't want any drugs that would alter my concentration or cognitive abilities.
I forgot to tell you the medications I took before the test. the night before I couldn't sleep. so I took 5mg of Xanax. but I still coudnt go to sleep. so I took another 5mg of Xanax. in the morning my legs left wobbley. that same morning I took atenol (beta blocker for anxiety) and 5mg of buspar.
I still coudnt do well on the test. could the series of medication do me harm when it comes to taking tests?
what is your opinion and advice on this?
I see. But a beta blocker would only effect my physical symptoms not my emotional symptoms?
would a low dosage of buspar with atenol be effective or distructive to my exam?
I remember taking buspar alone on first test and I did ok. Does buspar effect someones cognitive ability?
If it were me taking the test I would have propranolo or otherwise atenolol.
The choice however, is up to you.
I hope that I have helped you with this second question.
Im thinking about taking viagra for psychological E.D.
is viagra a good drug to take for my psychological E.D? are viagra generics good? how large do you recommend the doses? 25mg?
I sure im healthy enough for viagra. my doctor recommended it a year ago. but i dont want to go to him since i dont have medical insurance yet. im 24 and i have high triglycerides and moderate to high blood pressure (on occasion).
I really dont want to get on a regimen for occasional sex. It also sounds expensive. Could viagra at 25 mg be better solution? Or at least give me the same results as your regimen?
Do you think i should start with 25 mg or 50 mg of viagra?
Do you recommend taking a probonolol with viagra before sex?